Steroid needle fear

5mg a day was too much and he was having bad side effects, extreme lethargy, he stopped eating,and drinking and his diarrhea actually got worse. Half a pill ever other day was not enough his stool was normal the first day then back to diarrhea the second. Half a pill mg a day seems to be the formula that works for him. He tolerates it well,and his stool remains normal. Mischief is much more active and healthy now,and is actually gaining weight. I am very pleased. Like I said I think it saved his life. Also the drug is very inexpensive $10 bucks a month

Lolol..well if "misery loves company" can be helpful then I'm glad but it usually isn't such a great thing. However, it does help to vent and talk to others who know you aren't exaggerating your pain. I wish we could help to heal each other...then I would really be thankful. Maybe we will huh? We will keep each other informed and hopefully we can find ways to ease the pain. My Dr won't give pain meds!!! I think I should own stock in a the Makers of Advil bc that's what I take all the time...it doesn't take the pain but it does seem to round the pointed corners sometimes...just barely takes the edge off. We will talk more my friend.....

2. See a board certified dermatologist. I often prescribe a combination of an antibiotic gel and a topical steroid or retinoid ( Tazorac or Retin-A ) for moderate cases. Oral antibiotics can be effective in the right patient. Eflornithine cream can also be prescribed to reduce hair growth; however, it takes many weeks to see an effect and must be used indefinitely. Intralesional steroid injections can be used to treat keloidal or hypertrophic scars. In severe cases, laser hair reduction using a Diode or Nd:YAG laser can be curative. I have had great results with both.

Reta, I know what you mean, oxycontin is way too expensive!! There are many meds. that can be just as effective & even more effective & a LOT cheaper. Everyone is different & what works for one may not work for another. It also depends on what is causing your pain as opioids are not a one size fits all. You need to tell your doc that it is just too expensive & he should have no problem giving you something different. Be Careful of stopping a time release med. like oxycontin that you have been on for awhile as stopping “cold turkey” can be dangerous, so you need to let your doc know asap. I hope all goes well.

Steroid needle fear

steroid needle fear

Reta, I know what you mean, oxycontin is way too expensive!! There are many meds. that can be just as effective & even more effective & a LOT cheaper. Everyone is different & what works for one may not work for another. It also depends on what is causing your pain as opioids are not a one size fits all. You need to tell your doc that it is just too expensive & he should have no problem giving you something different. Be Careful of stopping a time release med. like oxycontin that you have been on for awhile as stopping “cold turkey” can be dangerous, so you need to let your doc know asap. I hope all goes well.

Media:

steroid needle fearsteroid needle fearsteroid needle fearsteroid needle fearsteroid needle fear

http://buy-steroids.org